# SDR MASA2024061100058

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000705
- Aircraft time: 12,809 hours, 7,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA AND FA FLASH LIGHT SEAL BROKEN.  INSPECTED AND REPLACED SEAL
